Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 54, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 23, 2013, 2:42 PM PDT. It took effect at Jun 24, 2013, 11:00 AM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2013, 2:42 PM PDT (21:42 UTC)
- In effect from
- Jun 24, 2013, 11:00 AM PDT
- Expired
- Jun 25, 2013, 11:00 PM PDT
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
848 WHUS76 KEKA 232142 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 PM PDT SUN JUN 23 2013 PZZ470-240600- /O.NEW.KEKA.SC.Y.0054.130624T2200Z-130625T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 PM PDT SUN JUN 23 2013 THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY. * WINDS...S 15 TO 25 KT GUSTS UP TO 30 KT MONDAY AFTERNOON AND MONDAY NIGHT. * SEAS...S 6 TO 7 FEET AROUND 8 SECONDS MONDAY AFTERNOON AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
681 WHUS76 KEKA 240424 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 924 PM PDT SUN JUN 23 2013 PZZ470-241230- /O.CON.KEKA.SC.Y.0054.130624T2200Z-130625T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 924 PM PDT SUN JUN 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 9 AM TUESDAY... * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT MONDAY AFTERNOON AND MONDAY NIGHT. * SEAS...S 6 TO 7 FEET AT 8 SECONDS MONDAY AFTERNOON AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
120 WHUS76 KEKA 240930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT MON JUN 24 2013 PZZ475-241730- /O.EXB.KEKA.SC.Y.0054.130624T1800Z-130625T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY. * WINDS...S 25 KT THIS AFTERNOON AND TONIGHT. * SEAS...S 8 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-241730- /O.EXB.KEKA.SC.Y.0054.130625T0000Z-130625T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY. * WINDS...S 25 KT LATE THIS AFTERNOON THROUGH TONIGHT. * SEAS...SW 7 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-241730- /O.EXT.KEKA.SC.Y.0054.130624T1800Z-130626T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT TUESDAY. * WINDS...S 30 KT THIS AFTERNOON THROUGH TONIGHT. * SEAS...S 9 FT AT 7 SECONDS THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
184 WHUS76 KEKA 241535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT MON JUN 24 2013 PZZ470-242345- /O.CON.KEKA.SC.Y.0054.130624T1800Z-130626T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...S 15 TO 25 KT THIS AFTERNOON AND TONIGHT. * SEAS...S 7 TO 9 FT AROUND 8 SECONDS THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-242345- /O.CON.KEKA.SC.Y.0054.130624T1800Z-130625T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 AM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...S 10 TO 15 INCREASING TO 15 TO 25 KT THIS AFTERNOON AND TONIGHT. * SEAS...S 6 TO 8 FT AROUND 8 SECONDS THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-242345- /O.CON.KEKA.SC.Y.0054.130625T0000Z-130625T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 835 AM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * WINDS...S 10 TO 20 KT LATE THIS AFTERNOON THROUGH TONIGHT. * SEAS...SW 7 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
935 WHUS76 KEKA 242135 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT MON JUN 24 2013 PZZ470-250600- /O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 PM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...S 15 TO 25 KT THIS AFTERNOON AND TONIGHT. * SEAS...S 7 TO 9 FT AROUND 8 SECONDS THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-250600- /O.CON.KEKA.SC.Y.0054.000000T0000Z-130625T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...S 15 TO 20 THIS AFTERNOON AND TONIGHT. * SEAS...S 6 TO 8 FT AROUND 7 SECONDS THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-250600- /O.CON.KEKA.SC.Y.0054.130625T0000Z-130625T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 235 PM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...S 10 TO 20 KT LATE THIS AFTERNOON THROUGH TONIGHT. * SEAS...SW 6 TO 7 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
180 WHUS76 KEKA 250406 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 PM PDT MON JUN 24 2013 PZZ450-455-475-251200- /O.CON.KEKA.SC.Y.0054.000000T0000Z-130625T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 PM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM TUESDAY... * WINDS...S 15 TO 20 KT THROUGH TONIGHT. GUSTS UP TO 30 KT AROUND CAPE MENDOCINO. * SEAS...SW 6 TO 8 FT AT 7 TO 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-251215- /O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 906 PM PDT MON JUN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM TUESDAY... * WINDS...S 15 TO 25 KT. GUSTS UP TO 30 KT TONIGHT. * SEAS...S 8 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
821 WHUS76 KEKA 250935 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 AM PDT TUE JUN 25 2013 PZZ450-455-475-251745- /O.EXT.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 AM PDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS...7 FT AT 8 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-251745- /O.EXT.KEKA.SC.Y.0054.000000T0000Z-130626T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 AM PDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SEAS...8 FT AT 8 SECONDS TODAY AND THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
910 WHUS76 KEKA 251552 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 AM PDT TUE JUN 25 2013 PZZ455-475-251700- /O.CAN.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 AM PDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE SUBSIDING. GUSTS TO 25 KT WILL CONTINUE THROUGH THE AFTERNOON NEAR CAPE MENDOCINO WITH LOCALLY STEEPER SEAS. $$ PZZ450-260000- /O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 852 AM PDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS...SOUTHERLY 15 TO 25 KT WITH GUSTS TO 30 KT NEAR CAPE MENDOCINO AND PT ST GEORGE TODAY. STRONGEST WINDS OUTSIDE OF 5 NM. * SEAS...7 FT AT 7 SECONDS TODAY...STEEPEST OUTSIDE OF 5 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-260000- /O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 852 AM PDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...SOUTHERLY 20 TO 25 KT TODAY. * SEAS...7 FT AT 7 SECONDS TODAY THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
706 WHUS76 KEKA 252358 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 458 PM PDT TUE JUN 25 2013 PZZ450-260100- /O.EXP.KEKA.SC.Y.0054.000000T0000Z-130626T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 458 PM PDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON. $$ PZZ470-260600- /O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 458 PM PDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...SOUTHERLY 20 TO 25 KT. * SEAS...7 FT AT 7 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
355 WHUS76 KEKA 260409 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 909 PM PDT TUE JUN 25 2013 PZZ470-260600- /O.CON.KEKA.SC.Y.0054.000000T0000Z-130626T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 909 PM PDT TUE JUN 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...SOUTHERLY 20 TO 25 KT. * SEAS...7 FT AT 7 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 2:48 AM PDT, 11 hours 54 minutes earlier.
Area forecast discussion, Jun 23, 2:48 AM PDT, 11 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 248 AM PDT SUN JUN 23 2013 .SYNOPSIS...A STRONG TROUGH OVER THE WEST COAST WILL PERIODS OF RAIN TO NORTHWEST CALIFORNIA BEGINNING TODAY. A STRONG DISTURBANCE WITHIN THE TROUGH WILL BRING SUBSTANTIAL WIDESPREAD RAINFALL TO NORTHWEST CALIFORNIA LATE TONIGHT AND AGAIN MONDAY NIGHT WITH REMNANT SHOWERS CONTINUING ON TUESDAY. && .SHORT TERM...AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING IN FROM THE EASTERN PACIFIC WILL SETTLE OVER THE WEST COAST FOR THE NEXT FEW DAYS. THIS LOW WILL HOLD PLENTY OF MOISTURE IN THE FORM OF A LATE SEASON ATMOSPHERIC RIVER (PWATS APPROACHING 1.5 INCHES). THIS COMBINED WITH A STRONG (FOR LATE JUNE) AND FAVORABLY POSITIONED JET STREAK WILL TAKE AIM AT THE WEST COAST. THIS FEATURE WILL PROVIDE A SERIES OF RAIN PRODUCING FRONTS...THE FIRST OF WHICH WILL BRING LIGHT RAIN TO THE REGION BEGINNING THIS MORNING. EXPECT RAINFALL AMOUNTS OF AROUND 0.25-0.50 INCHES ACROSS HUMBOLDT, DEL NORTE, AND TRINITY COUNTIES...AND 0.1-0.25 INCHES ACROSS MENDOCINO COUNTIES THROUGH SUNDAY AFTERNOON. SOUTHERLY WINDS WILL PROMOTE RAIN SHADOW EFFECTS AROUND HUMBOLDT BAY TODAY SO ONLY AROUND A TENTH OF AN INCH OR SO EXPECTED FOR EUREKA...FORTUNA ...ARCATA AND SURROUNDING COMMUNITIES. FOLLOWING A BRIEF BREAK IN THE RAIN SUNDAY AFTERNOON A MUCH STRONGER AND MORE IMPRESSIVE FRONT IMPACTS THE AREA BEGINNING MONDAY MORNING. MODELS ARE STILL IN GOOD AGREEMENT WITH THE TIMING OF THE HEAVIEST RAIN BEING LATE TONIGHT INTO MONDAY. RECENT MODEL RUNS HAVE GRADUALLY REDUCED RAIN AMOUNTS AND FORECASTS HAVE REFLECTED THIS. HAVE ALSO VERY SLIGHTLY REDUCED THE QPF THIS MORNING BUT S STILL BELIEVE HEAVIEST RAINFALL AMOUNTS WILL RANGE FROM 1-2 INCHES THROUGH EARLY TUESDAY...FOLLOWED BY MUCH LIGHTER SHOWERS LATE TUESDAY. .LONG TERM (WEDNESDAY THROUGH SUNDAY)...WARMER TEMPERATURES, FEWER CLOUDS AND DRIER CONDITIONS WILL PREVAIL ACROSS THE AREA THE MIDDLE OF THIS WEEK THROUGH NEXT WEEKEND. MOSTLY CLEAR SKIES ACROSS INLAND AREAS WILL RESULT IN TEMPERATURES INCREASING INTO THE MID TO UPPER 90'S THURSDAY THROUGH SATURDAY. TEMPERATURES IN SOME INLAND AREAS WILL INCREASE TO 100 DEGREES FAHRENHEIT ON FRIDAY AND SATURDAY. ONE POTENTIALLY INTERESTING DEVELOPMENT MAY BE A HEAVY BAND OF SUBTROPICAL MOISTURE BEING PULLED AROUND THE GREAT BASIN RIDGE LATE NEXT WEEKEND. LATEST RUNS BY THE GFS PULL THIS MOISTURE ACROSS THE PACIFIC AND INTO THE MENDOCINO AND NORTH COAST NEXT SUNDAY. IF THIS PATTERN HOLDS THE POTENTIAL FOR ELEVATED DRY THUNDERSTORMS WILL RISE SIGNIFICANTLY. HAVE NOT ADDED POPS OR WEATHER TO REFLECT THE POTENTIAL AS IT IS STILL 7 DAYS OUT...JUST NEED TO KEEP AN EYE ON THE DEVELOPING PATTERN FOR NOW. && .AVIATION...IFR CONDITIONS ALONG THE COAST SHOULD BE DISRUPTED LATER THIS MORNING AS A WARM FRONT GENERATES SOME RAIN. WINDS ARE EXPECTED TO BE LIGHT SLY AROUND 10 KT OR LESS...SO SOME VSBY OBSCURATION MAY OCCUR IN -RA AS DEW POINT SPREADS DECREASE. WARM AIR ADVECTION AND LIGHT SLY WINDS AROUND 10 KT OR LESS WILL PROBABLY KEEP CIGS FAIRLY LOW ALONG THE COAST TODAY...WITH MOSTLY VFR AND MVFR CONDITIONS INLAND. && .MARINE...SEAS WERE RUNNING AROUND 2 TO 3 FT WITH A MIX OF LONG AND SHORT PERIODS THIS MORNING. 9-BAND SPECTRAL AND ENERGY PLOTS SHOWED TWO DISTINCT PEAKS...NEAR 16 SECONDS AND 10 SECONDS. ENP AND SWAN APPEARED TO CAPTURE THIS...BUT LOOKED A TAD TOO HIGH WITH THE SHORTER WLY WAVES. THE WAVE MODELS HAVE THE SHORTER PERIOD WLY GROUP GROWING TO 5 FT AT 8 SECONDS THIS AFTERNOON...WHILE THE LONGER PERIOD GROUP FROM THE SOUTH HOLDS FAIRLY STEADY. NOT TOO CONFIDENT THE WLY SWELL WILL GROW TO 5 FT TODAY WITH GENERALLY LIGHT S AND SE WINDS PREVAILING OVER THE WATERS TODAY. S AND SE WINDS SHOULD INCREASE ON MONDAY AS A STRONGER WARM FRONT APPROACHES THE COAST. THE MODELS WERE NOT IN UNISON ON THE MAGNITUDE, HOWEVER BOTH THE GFS AND NAM12 INDICATE WINDS AROUND 25 KT BY MON AFTERNOON AND AN ADVISORY FOR WINDS AND SEAS WILL MOST LIKELY BE NECESSARY IN THE NORTHERN OUTER WATERS. POTENTIAL FOR GALES SEEMS TOO LOW AT THIS POINT TO HIGHLIGHT IN THE FORECAST. FOR NOW WILL INDICATE JUST A SMALL AREA OF GUST AROUND 35KT IN PZZ470. AFTER TOMORROW AFTERNOON AND EVENING...SLY WINDS SHOULD TREND DOWNWARD....THOUGH THE GFS AND NAM12 INDICATE ANOTHER SLIGHT RAMP UP ON TUE. SEAS WILL BE MANLY COMPRISED OF A SHORT PERIOD WLY SWELL AND SHORT PERIOD SLY WIND WAVES ON MON. LONG PERIOD SLY SWELL AND LARGER LONG PERIOD WNW SWELL ARE EXPECTED TO BUILD ON TUE INTO WED. THE SLY SWELL MAY BE OVERDONE BUT BEARS WATCHING FOR THE POSSIBILITY OF BREAK WAVE ACTION IN SOUTH FACING HARBOR ENTRANCES. IT LOOKS LIKE NORTHERLY WINDS WILL FINALLY RETURN TOWARD THE END OF THE WEEK. IT DOES NOT LOOK ALL THAT STRONG AND NO HIGHLIGHTS ARE NECESSARY AT THIS TIME. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 23, 7:20 AM PDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 720 AM PDT SUN JUN 23 2013 CAZ001>004-076-241430- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 720 AM PDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.